Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 105, NWS Eureka, CA

December 10, 2020

NWS Eureka, CA issued this small craft advisory at Dec 10, 2020, 8:55 PM PST. It took effect at Dec 11, 2020, 1:00 PM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2020, 8:55 PM PST (04:55 UTC)
In effect from
Dec 11, 2020, 1:00 PM PST
Expired
Dec 12, 2020, 2:33 AM PST
In force
14 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

993 
WHUS76 KEKA 110455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 PM PST Thu Dec 10 2020

PZZ475-111300-
/O.EXP.KEKA.SC.Y.0104.000000T0000Z-201211T0500Z/
/O.NEW.KEKA.SC.Y.0105.201212T0000Z-201212T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
855 PM PST Thu Dec 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 3 AM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

* WHAT...South winds increasing to around 15 to 25 kt with gusts 
  up to around 30 kt and seas 7 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 4 PM Friday to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-110600-
/O.EXP.KEKA.SC.Y.0103.000000T0000Z-201211T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
855 PM PST Thu Dec 10 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

$$

PZZ450-111300-
/O.NEW.KEKA.SC.Y.0105.201212T0000Z-201212T1100Z/
Pt St George to Cape Mendocino out 10 nm-
855 PM PST Thu Dec 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 3 AM PST
SATURDAY...

* WHAT...South winds increasing to around 15 to 20 kt with gusts 
  up to 30 kt and seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 4 PM Friday to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-111300-
/O.NEW.KEKA.SC.Y.0105.201211T2100Z-201212T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
855 PM PST Thu Dec 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 3 AM PST
SATURDAY...

* WHAT...South winds increasing to around 20 to 30 kt with gusts 
  up to 35 kt and seas 8 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 1 PM Friday to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
511 
WHUS76 KEKA 111115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
315 AM PST Fri Dec 11 2020

PZZ455-111915-
/O.EXB.KEKA.SC.Y.0105.201211T2300Z-201212T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
315 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt near
  Cape Mendocino and seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-111915-
/O.EXT.KEKA.SC.Y.0105.201211T2300Z-201212T1100Z/
Pt St George to Cape Mendocino out 10 nm-
315 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-111915-
/O.EXT.KEKA.SC.Y.0105.201211T2100Z-201212T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
315 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  7 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM this afternoon to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-111915-
/O.CON.KEKA.SC.Y.0105.201211T2100Z-201212T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
315 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM PST SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 1 PM this afternoon to 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS76 KEKA 111705
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
905 AM PST Fri Dec 11 2020

PZZ450-120115-
/O.CON.KEKA.SC.Y.0105.201211T2300Z-201212T1100Z/
Pt St George to Cape Mendocino out 10 nm-
905 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts to 25 kt and seas 6 to 9
  feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-120115-
/O.CON.KEKA.SC.Y.0105.201211T2300Z-201212T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
905 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON 
TO 3 AM SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts to 30 kt and seas 6 
  to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-120115-
/O.CON.KEKA.SC.Y.0105.201211T2100Z-201212T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
905 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 8 to 9
  feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 1 PM this afternoon to 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-120115-
/O.CON.KEKA.SC.Y.0105.201211T2100Z-201212T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
905 AM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON 
TO 3 AM SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts to 25 kt and seas 7 to 9
  feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM this afternoon to 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
685 
WHUS76 KEKA 112300
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 PM PST Fri Dec 11 2020

PZZ450-120700-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Pt St George to Cape Mendocino out 10 nm-
300 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts to 25 kt and seas
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-120700-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
300 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts to 30 kt and seas
  6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-120700-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-120700-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts to 30 kt and seas 8 
  to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
959 
WHUS76 KEKA 120439
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
839 PM PST Fri Dec 11 2020

PZZ450-121100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Pt St George to Cape Mendocino out 10 nm-
839 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WHAT...Seas 6 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-121100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
839 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
839 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121100-
/O.CON.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
839 PM PST Fri Dec 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
936 
WHUS76 KEKA 121033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
233 AM PST Sat Dec 12 2020

PZZ450-121845-
/O.CAN.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
/O.NEW.KEKA.SC.Y.0106.201213T0500Z-201214T1700Z/
Pt St George to Cape Mendocino out 10 nm-
233 AM PST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  12 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 9 PM this evening to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-121845-
/O.CAN.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
/O.NEW.KEKA.SC.Y.0106.201213T0500Z-201214T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
233 AM PST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 11 to 16 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 PM this evening to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121845-
/O.CAN.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
/O.NEW.KEKA.SC.Y.0106.201212T2300Z-201214T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
233 AM PST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PST MONDAY...

* WHAT...Southwest winds 15 to 25 kt with localized gusts up to 
  35 kt and seas 13 to 18 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm, with
  strongest winds downwind of Cape Mendocino.

* WHEN...From 3 PM this afternoon to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121845-
/O.CAN.KEKA.SC.Y.0105.000000T0000Z-201212T1100Z/
/O.NEW.KEKA.SC.Y.0106.201212T2300Z-201214T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
233 AM PST Sat Dec 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 12 to 17 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 2:41 PM PST, 6 hours 14 minutes earlier.

Area forecast discussion, Dec 10, 2:41 PM PST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
241 PM PST Thu Dec 10 2020

.SYNOPSIS...A very weak front is crossing the North Coast today
and may bring some very light rain or drizzle to the coastal
areas. Thereafter, a greater chance for widespread light to moderate
rainfall is likely Friday afternoon...followed by a break in the
weather Saturday...then more rain Saturday night through Sunday.
Additional rainfall will be possible during the middle of next
week.

&&

.DISCUSSION...A very weak front is passing the north coastal
areas at this time with only very light rain amounts observed over
Del Norte thus far. This feature could still bring some very
light rain...sprinkles or drizzle early this evening but it is
looking very minimal.  Skies will then clear once again later
tonight and aid in another round of cold overnight lows. Going
into Friday...a surface cyclone is forecast to move east across
the NERN PAC and southern Gulf of Alaska. A warm front associated
with the cyclone will subsequently move across NWRN CA during
Friday evening. Strong isentropic upglide is forecast to occur in
the vicinity of the warm front, which will aid in the development
of widespread light to moderate rainfall. In addition, low- level
upslope southerlies over the northern Central Valley will favor
dynamically lowered snow-level over northern Trinity County. High
elevation snowfall will be possible as a result, with travel
impacts due to snow not out of the question at Scott Mountain
Summit Friday afternoon through early Saturday morning prompting
the issuance of a Winter Weather Advisory for that area. A break
in the weather occurs during the day on Saturday as the next cold
front remains offshore. This next front will arrive late in the
afternoon on Saturday and be accompanied by southerly winds which
could become locally gusty across exposed coastal areas and
ridges. Otherwise, frontal rains will likely spread inland during
Saturday evening. Post frontal showers will then continue into
Sunday. Model guidance then shows upper-level ridging occurring
Monday over the west coast downstream from another NERN PAC storm
system. A period of drier weather may occur early next week as a
result. Additional rainfall will then be possible Wednesday and
Thursday.

&&

.AVIATION...Mostly VFR skies prevailed across the region earlier in the
day, although pockets of stratus/fog lingered off the coast until
late morning. Morning satellite showed fog over some interior river
valleys until late morning. By 11 am, stratus clouds from Humboldt
Bay piled up along the coastal hills and spread northward, thus
bringing a brief period of MVFR Cigs to ACV. A weak frontal boundary
continued to push onto the North Coast in early afternoon
accompanied by light rain with MVFR/IFR conditions...most notably in
Del Norte. Rain is expected to taper off in the evening with
conditions becoming mainly VFR, although some patchy fog can't be
ruled out given the increase in low level moisture. Southern
Mendocino will see an increase in NW winds aloft associated with the
passing system; UKI will remain on the periphery of the increased
winds...so added windshear briefly to the afternoon TAF...although
profilers remains somewhat unidirectional. By late Friday morning,
the coastal terminals will again see increasing cloudiness and
gradual lowering of cloud bases as another weather system (starting
with a warm front) approaches the region. TA

&&

.MARINE...Winds will diminish tonight, but the continued presence of
a mid-period NW swell will maintain combined seas around 10 ft and
continue to drive Small Craft Advisories across the outer waters
through tonight. A cold front will move into the area Friday
afternoon accompanied by increasing southerly breezes. Gusts may
flirt with gales north of the Cape late Friday, but generally
expecting advisory level conditions through the weekend as another
front brings more enhanced southerlies late Saturday into Sunday.
Another large, longer-period westerly swell is then forecast to
arrive in the waters Sunday into Monday. See the beach hazards
section below for current thinking on that feature. /CB&SEC

&&

.BEACH HAZARDS...Latest guidance is indicating another large
westerly swell entering the waters late this weekend at around 18 ft
with a 17 seconds. This would produce breaking waves of around 22
feet in the surf zone. We may need another round of High Surf
Advisories on the NW CA coast for Sunday into Monday.

Additionally, high astronomical tides are forecast to peak between
8.5 and 8.7 ft at the North Spit and Crescent City tide gages Sunday
and Monday. These high tides, coupled with the presence of large
breaking waves and strong southerly winds associated with passing
frontal systems, could present coastal flooding issues around
Humboldt Bay and near Crescent City. Confidence remains on the low
side as specific timing of each of these factors will be critical,
but this will certainly bear watching in the coming days. /CB&SEC

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory from 4 PM Friday to 8 AM PST Saturday
     for CAZ107.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PST Friday
for PZZ470-475.
Small Craft Advisory until 10 PM PST this evening for PZZ455.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 10, 2:07 PM PST, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
207 PM PST Thu Dec 10 2020

CAZ101>106-108>115-112215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
207 PM PST Thu Dec 10 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-112215-
Northern Trinity-
207 PM PST Thu Dec 10 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 8 AM PST
SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Weather Advisory is currently in effect.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.